# SDR USAA920080928

- Difficulty date: April 22, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK, CORROSION ON THE R2 DOOR CUT OUT LOWER SILL INNER CHORD, BS 927, RBL 58, WL 208.  REPLACED THE R2 DOOR CUT OUT LOWER SILL INNER CHORD, BS 927, RBL 58, WL 208 IAW B737 SRM 51-40-02.
